Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On diakoptics: Tearing an arbitrary system


Author: W. R. Spillers
Journal: Quart. Appl. Math. 23 (1965), 188-190
DOI: https://doi.org/10.1090/qam/99942
MathSciNet review: QAM99942
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Kron's techniques of tearing and k-partitioning are discussed as they apply to large linear systems of an arbitrary nature and tearing is discarded as inefficient. It is shown that decreasing the size of the sub-units in k-partitioning increases its efficiency; carried to the limit, this reduction results in a Gaussian elimination scheme. Finally, the optimum application of k-partitioning is presented as a linear programming problem.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99942
Article copyright: © Copyright 1965 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website